Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-2 of 2 (Search time: 0.001 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Mean convergence of Hermite-Fejer and Hermite interpolation for Freud weights

Jung, HS; Kwon, Kil Hyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.99, no.1-2, pp.219 - 238, 1998-11

2
Convergence of a quadrature formula for variable-signed weight functions

Jung, HS; Kwon, Kil Hyunresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.57, no.2, pp.275 - 288, 1998-04

rss_1.0 rss_2.0 atom_1.0